# SDR 99ZZZX2452

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N454UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120155
- System (JASC): 5751 · Ailerons
- Part: Weight
- Part number: 12017933002
- Condition: Corroded
- Location: Rt Aileron
- Part time: 17,216 hours
- Component: 12008080002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXPORT CERTIFICATE OF AIRWORTHINESS COMPLIANCE, THE IMPORT COUNTRY REQUIRED C/W BRAZILIAN AD NR 98-01-02, DATED 1-15-98.  INSPECTION OF THE AILERON MASS BALANCE WEIGHTS FOUND ALL WEIGHTS BROKEN AND CORRODED.  TWO OTHER EMB-120RT AIRCRAFT WERE INSPECTED FOR SAFETY CONCERN, BOTH AIRCRAFT HAD ALL WEIGHTS CORRODED AND FOUR OF THE SIX WEIGHTS ON EACH AIRCRAFT WERE BROKEN.  FOLLOWING ACFT S/N'S AND AILERON S/N'S WERE FOUND DEFECTIVE:  EMB-120RT, SN 120046, LT AILERON, SN 120054, AND, RT AILERON, SN 120054.  EMB-120RT, SN 120045, LT AILERON, SN 120056, AND, RT AILERON, SN 120056.
